I recently started taking Zorcor, a Statin class medicine for high cholesterol. My cholesterol is high, but not horrendously high, but has been just over the max recommended of 200 for about 4 years now. Just turned 61. Never had this problem when I was younger and running, but could be that my diet is catching up with me, which I am altering, and I no longer run, but walk briskly due to a bad back. Just had a physical, doctor recommended it, and I finally gave in. The instructions were to take this once a day at night, just prior to bed. I took it for the first time last night, stayed up an hour after taking it, and within about 15 minutes, I experienced mild waves of nausea. This morning I'm feeling just a tad off, barely noticeable and it is fading as the day passes. I researched it and found that nausea is one of the common symptoms. I assume this might be why it is instructed to take at night time when going to sleep. However one online source said to take it with a big meal to mitigate nausea, except that people don't usually eat large meals just before going to bed. So anyone out there taking this or a statin medication for cholesterol? I'd like to benefit from your experience. I'll be taking my second pill tonight and I wonder if this "nausea" thing is something that will pass as the medicine gets established in my system or will it be a reoccurring thing? Thanks!